# SDR DALA2024082008294

- Difficulty date: August 17, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 72,407 hours, 27,680 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 PLASTIC EXIT SIGN ABOVE 2L FELL OFF. CORRECTIVE ACTION: REINSTALLED PLASTIC EXIT SIGN PER B757 AMM 33-24. (6146362)
